| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Eye Pain (4467)
| Date of Event |
01/10/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-health care professional reported following the intraocular lens implantation the patient had experienced poor distance and near vision.The patient could not tolerate the lens and the eyes would strain.Hence the lens was explanted in a secondary procedure.Additional information has been requested and received stating there was no harm to the patient and was not hospitalized for the event.The prognosis was good.Patient issues have resolved after the lens exchange.There are two medical device reports associated with this event.This report is for the right eye.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.There have been no other complaints reported in the lot number.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).